# SDR ABXR2011110700046

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 77,401 hours, 20,107 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HORIZONTAL STAB STRINGER S2 LWR,  CORRODED ON AFT SIDE OF VERTICAL LEG BETWEEN RIB 1L-2L.  REPAIRED IAW SRM AND REA B655-59478MR.
